| Model Number |
371938-02 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the endoscope involved with this complaint and completed the device evaluation.Failure analysis (fa) investigation confirmed the reported failure.Failure analysis found the following: the endoscope was received with missing distal window resulting in fluid invasion and subsequent major damage optical components.Complete window is missing.Fragments of adhesive the distal window are missing.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the endoscope had to image displayed in right eye.The procedure was completed with no reported injury.